# SDR FDEA202508231532

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66864
- Aircraft time: 5,814 hours, 2,883 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FWD EQPT COOLING EICAS ALERT APPEARED ON CLIMB, AND  NO COOLING LIGHT ON EQUIPMENT COOLING PANEL ALSO  ILLUMINATED.  AMM: 21-58-00-5-8 FWD EQPT COOLING LOW FLOW DUE TO V12 VALVE OPEN IN FLIGHT. FWD EQPT COOLING OPS CHKS NORMAL
